advertisement
Question
Posted by: anon | 2011-10-16

effects after aneasthetic

I had a caesar 12 days ago and the site where I had the drip in my hand stil has pain and the vein at my wrist is hard and sore. Is this normal?

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberDoc

No, it is not normal. You have thrombophlebitis of the vein where the drip was inserted. Consult your doctor as soon as possible for treatment with thrombophob and a short course of oral antibiotics. In the interim, you can use Panado for the pain and discomfort.

Regards





Dr Anrich

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement